# SDR C2XA02TY085

- Difficulty date: May 7, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145
- Aircraft serial: 145146
- Aircraft time: 7,433 hours, 5,166 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 14520553001
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS   During a scheduled inspection the L/H #1 passenger window frame was found to be nicked.  Maintenance accomplished a blend out repair which included a NDT inspection IAW EMB GST#1393/02, EMB-145 M.M. 56-20-00, CPM 51-21-04, 51-21-05, and 51-21-06.  The repair was found to be satisfactory, the aircraft will be released upon completion of inspection.
